# SDR CALA2025082708191

- Difficulty date: August 25, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 74,772 hours, 32,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219220000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA FLOOR BEAM Y765 FR 66-70 L/H HAS CORROSION.  REMOVED CORRODED FLOOR BEAM AND REPLACED WITH NEW FLOOR BEAM AT Y765 FR 66-70 LH IAW A320 SRM 51-42-11/001.
